Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had hemorrhoids. On oxyelite pro. Having anal bleeding. What are the risks?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I been taking oxyelite pro for about two weeks now, and I've had hemmorhoids for 6 years already. Recently I been having anal bleeding, I want to know if I'm okay or should I see a doctor.
Posted Thu, 19 Jul 2012 in Digestion and Bowels
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

I would not consider the oxylite pro to be the cause of the anal bleeding
by any chance.Though indirectly it may by altering the metabolism but
strong association is always unexpected.

Since you had hemmorhoids for 6 years , it could be considered as a recurrence
Do get examined to know the severity of the condition and be put on treatment
for the same.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor